I was diagnosed with graves disease 7 years ago. Had radioactive iodine treatment. Now on 125mg synthroid. Every time my levels are off even a little, but in the normal range, I have symptoms that the endocrinologist say aren't thyroid related. The last time I saw my doc, my symptoms had gotten so bad that he wanted me to see a neurologist immediately. I have been having painful electric shocks, cramping and severe tightening in muscles where I can't straighten out my hand, leg ect.., tremor in my right hand, but sometimes in both hands or legs, just a finger and once on my tongue. I also have walking difficulty where I have trouble picking up my right foot. I move slowly, shuffle, lose balance. I have had 2 occasions of not being able to make my hand move the way I needed it to. I had similar symptoms when i was first diagnosed with graves. I went through all of the neurological testing and everything came back fine. This time around, I have had an xray and mri so far. (both were fine). I could really use some good advice or a lead about where i should go for some help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.